# SDR FDEA202304240750

- Difficulty date: April 24, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 77,478 hours, 17,666 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cargo Track
- Part number: SP1153050679
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT LEFT HAND SEAT TRACK AT STATION 1581 X = 8.5"   FOUND WITH CORROSION. CABIN - MAIN DECK CARGO COMPARTMENT CORROSION AT LEFT HAND SEAT TRACK STATION   1581 X = 8.5" REMOVED AND FOUND EXCEEDED LIMIT IN ACCORDANCE WITH SRM 51-21-01-0G   AND SRM 53-00-52-1A FIGURE 101 SHEET 1. SEAT TRACK REPAIR CARRIED OUT AT EXISTING   SPLICE STATION 1531 AND TRIMMED TRACK STATION 1611 X = 8.5 " IN ACCORDANCE WITH SRM 53-  00-52 2R REPAIR1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
